잠시만 기다려 주세요. 로딩중입니다.

스테로이드제 중단 이후 반동 현상이 발생한 아토피 피부염의 치험 2례

Two Case Reports on Atopic Dermatitis with Rebound Phenomena after Steroid Interruption

한방안이비인후피부과학회지 2021년 34권 1호 p.101 ~ 111
조수지, 김철윤, 하우람, 권강,
소속 상세정보
조수지 ( Jo Su-Ji ) - Pusan National University School of Korean Medicine
김철윤 ( Kim Chul-Yun ) - Saengki Korean Medicine Clinic Pusan Seomyeon Branch
하우람 ( Ha U-Ram ) - Saengki Korean Medicine Clinic Pusan Centum Branch
권강 ( Kwon Kang ) - Pusan National University School of Korean Medicine Department of Korean Medicine Ophthalmology & Otolaryngology & Dermatology

Abstract


Objectives : Steroids are often administered to atopic patients as hormone preparations, often causing side effects. This study is intended to present the possibility of Korean medicine treatment for patients who have had side effects due to steroids in atopic dermatitis by relieving side effects and improving symptoms through Korean medicine such as Hwangryounhaedok-tang and Siryeong-tang.

Methods : 2 patients who had atopic dermatitis and rebound phenomenon after steroids treatment were treated by herbal medicine, herbal acupuncture, acupuncture and external preparations. Photographs of the lesions, SCORAD(Scoring atopic dermatitis) index were used to evaluate the changes in symptoms.

Results : The SCORAD index of the first patient improved from 55.6 to 24.3 in 4 months. The SCORAD index of the second patient improved from 44.7 to 21.3 in 3 months.

Conclusions : In the situation where symptoms of atopic dermatitis patients due to steroid rebound phenomenon have worsened, Korean medicine treatments played a important role in alleviating symptoms and improving SCORAD index scores.

키워드

Atopic dermatitis; Steroids; Steroid rebound phenomenon; Scorad Index; Case report

원문 및 링크아웃 정보

 

등재저널 정보